# SDR USAA920081194

- Difficulty date: May 13, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654534259
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK LEVEL 2 CORROSION ON CABIN FLOOR SUPPORT, BS 328-344, LBL 10.  REPLACED CABIN FLOOR SUPPORT, BS 328-344, LBL 10 IAW SRM 51-10-02 AND 51-40-02.   (S)
